Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 192, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 27, 2012, 7:49 PM EDT for Bath County, Montgomery County, Kentucky. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2012, 7:49 PM EDT (23:49 UTC)
- Expired
- Jul 27, 2012, 8:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Bath County, KY, Montgomery County, KY
The radar
The Jackson,KY radar (KJKL), 78 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 7:51 PM EDT | TSTM WND DMG | Bethel, KY | TREES DOWN IN BETHEL. |
| Jul 27, 8:00 PM EDT | TSTM WND DMG | 2 Sw Owingsville, KY | TREES DOWN ON DAY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 7:11 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 863 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
001
WUUS53 KJKL 272349
SVRJKL
KYC011-173-280015-
/O.NEW.KJKL.SV.W.0192.120727T2349Z-120728T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
749 PM EDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BATH COUNTY IN EAST CENTRAL KENTUCKY...
NORTHEASTERN MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 815 PM EDT
* AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR BETHEL...OR 11 MILES
NORTHWEST OF OWINGSVILLE...AND MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
OWINGSVILLE...STOOPS...FLAT CREEK...REYNOLDSVILLE...EWINGTON...
STEPSTONE...HOWARDS MILL...UPPER SPENCER...LOWER SPENCER...KENDALL
SPRINGS...PEELED OAK...SLATE VALLEY...OGGS STATION...CRAIGS...
BOURBON FURNACE...PRESTON...WALKERS CROSSING...CROOKS AND
PEASTICKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3815 8368 3800 8382 3815 8403 3819 8398
3828 8388
TIME...MOT...LOC 2349Z 299DEG 32KT 3821 8389
WIND...HAIL 60MPH <.50IN
$$
ABE2 follow-up statements
717
WWUS53 KJKL 280009
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
809 PM EDT FRI JUL 27 2012
KYC011-173-280015-
/O.CON.KJKL.SV.W.0192.000000T0000Z-120728T0015Z/
MONTGOMERY KY-BATH KY-
809 PM EDT FRI JUL 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN BATH
AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 815 PM EDT...
AT 805 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PEASTICKS TO PRESTON TO COONS STATION...MOVING SOUTHEAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
WALKERS CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3815 8368 3800 8382 3815 8403 3819 8398
3828 8388
TIME...MOT...LOC 0009Z 299DEG 32KT 3814 8365 3807 8373
3803 8383
WIND...HAIL 60MPH <.50IN
$$
JACOBSON178
WWUS53 KJKL 280015
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
815 PM EDT FRI JUL 27 2012
KYC011-173-280025-
/O.EXP.KJKL.SV.W.0192.000000T0000Z-120728T0015Z/
MONTGOMERY KY-BATH KY-
815 PM EDT FRI JUL 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BATH AND NORTHEASTERN
MONTGOMERY COUNTIES HAS BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 3815 8368 3800 8382 3815 8403 3819 8398
3828 8388
TIME...MOT...LOC 0015Z 299DEG 32KT 3811 8359 3804 8367
3800 8377
$$
JJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:33 PM EDT, 16 minutes earlier.
Area forecast discussion, Jul 27, 7:33 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 733 PM EDT FRI JUL 27 2012 .UPDATE... ISSUED AT 734 PM EDT FRI JUL 27 2012 TSTMS MOVING INTO THE BLUEGRASS NOW AHEAD OF THE COLD FRONT WITH A HISTORY OF WINDS IN EXCESS OF 60 MPH. HAVE RAISED A SVR TSTM WATCH OVER NERN KY THRU 3 A.M. SATURDAY AND THE CURRENT FFA LOOKS GOOD. UPDATED PRODUCTS HAVE BEEN ISSUED. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 308 PM EDT FRI JUL 27 2012 HEAVIEST RAIN YESTERDAY AFFECTED THE FAR NORTHERN PART OF THE FORECAST AREA...WHERE LOCALLY CLOSE TO 3 INCHES FELL. AS A RESULT 1 HOUR FLASH FLOOD GUIDANCE IN THIS AREA HAS DROPPED TO NEAR 1 INCH. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MAINLY AFFECT THE NORTH AGAIN THIS EVENING AND TONIGHT. GOES SOUNDER DATA SHOWS PRECIPITABLE WATER AROUND 1.5 INCHES...WHICH IS THE 75TH PERCENTILE FOR THIS TIME OF YEAR. THIS IS NOT AS HIGH AS THIS MORNING WHEN SOUNDER DATA SHOWED AROUND 2 INCHES BUT IT IS STILL OF CONCERN. THE NAM PW FORECAST SEEMS TO BE HANDLING THIS PRETTY WELL...AND STILL FEEL UP TO 2 INCHES OF RAIN COULD FALL WITHIN AN HOUR OR TWO. WILL CONTINUE WITH FLASH FLOOD WATCH FOR BATH...FLEMING...ROWAN AND ELLIOTT COUNTIES THROUGH 4 AM SATURDAY. OTHER CONCERN IS SEVERE WEATHER POTENTIAL. WHILE MID LEVEL DRYING HAS DECREASED THE OVERALL PRECIPITABLE WATER IT HAS ALSO INCREASED THE SEVERE THUNDERSTORM WIND GUST POTENTIAL. FAIRLY STRONG SHORT WAVE TROF APPARENT ON WATER VAPOR IMAGERY WILL SWING THROUGH THE GREAT LAKES AND OH VALLEY TONIGHT. THIS IN COMBINATION WITH SURFACE COLD FRONT IS ALREADY RESULTING IN THUNDERSTORM DEVELOPMENT IN CENTRAL INDIANA. WHILE MOST OF THIS CONVECTION WILL BE MOVING INTO OH...VISIBLE SATELLITE IS SHOWING BUILDING CU FROM SOUTHERN IL BACK INTO MO...AND EXPECT THUNDERSTORMS TO DEVELOP FURTHER TO THE SOUTH LATE THIS AFTERNOON AND EVENING. EARLY MORNING CONVECTION AND CLOUD HAS REDUCED DESTABILIZATION IN EASTERN KY SO FAR TODAY...BUT GOES SOUNDER DATA SHOWS DESTABILIZATION INCREASING ACROSS CENTRAL KY. AS WAS THE CASE YESTERDAY IT APPEARS THE WINDOW FOR SEVERE WEATHER WILL MAINLY BE LIMITED TO EVENING HOURS. MODEL CONSENSUS IS TO KEEP A LOW CHANCE OF SHOWERS AND THUNDERSTORMS IN OUR FAR SOUTHEAST FOR SATURDAY. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 333 PM EDT FRI JUL 27 2012 THE PERIOD WILL BEGIN WITH AN UPPER LEVEL RIDGE RIDGE CENTERED OVER THE SOUTHERN PLAINS REGION WITH A SHORTWAVE TROUGH ALONG THE EASTERN SEABOARD. THE CENTER OF THE RIDGE WILL RETROGRADE A BIT TOWARD THE WEST BY MON INTO TUE AND GENERALLY REMAIN IN PLACE THROUGH THE END OF THE WEEK. THIS WILL LEAVE THE REGION IN GENERAL NW FLOW ALOFT BETWEEN THIS RIDGE AND THE MEAN TROUGHING ALONG THE EASTERN SEABOARD. THE ECMWF AND GFS AND GFS ENSEMBLE ARE IN GENERAL OVERALL AGREEMENT WITH THIS PATTERN...ALTHOUGH BY THE END OF THE PERIOD...THE 12GFS IS A BIT MORE AMPLIFIED OVERALL AND THE GFS ENSEMBLE MEAN HAS A LITTLE STRONGER WITH THE RIDGE. PERIODIC DISTURBANCES IN THE NW FLOW THAT AT TIMES MAY REINFORCE THE MEAN TROUGH NEAR THE EASTERN SEABOARD FROM TIME TO TIME. AT THE SFC...HIGH PRESSURE WILL DOMINATE TO BEGIN THE PERIOD WITH THE SFC RIDGE SHIFTING TO THE NORTH AND EAST OF THE AREA BY MON. THIS SCENARIO WILL LEAD TO THE THREAT OF GENERALLY DIURNAL CONVECTION. MCS NOCTURNAL CONVECTION WILL ALSO BE POSSIBLE. CONFIDENCE IN TIMING OF THE THE GREATEST THREAT OF NOCTURNAL CONVECTION IS NOT THAT HIGH... ALTHOUGH SOME MODEL RUNS TO POINT TOWARD SOME OF THIS POSSIBLY OCCURRING ON MON NIGHT. ONE OF THE STRONGER SHORTWAVES IN THE NW FLOW SHOULD PUSH A COLD FRONT INTO THE OHIO VALLEY REGION AT MIDWEEK WHERE IT MAY STALL AND BECOME DIFFUSE LATE IN THE PERIOD. SLIGHT CHANCE TO CHANCE POPS WERE USED FOR MUCH OF THE PERIOD FROM MONDAY ON. AS FOR TEMPS...MAX TEMPS SHOULD AVERAGE NEAR NORMAL THROUGH THE PERIOD...WITH THE GREATEST DEPARTURE...SLIGHTLY ABOVE NORMAL...IN OVERNIGHT LOWS FROM TUE NIGHT ON. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 734 PM EDT FRI JUL 27 2012 TSTMS ASSOCIATED WITH A COLD FRONT MOVING INTO NERN KY AT ISSUANCE WITH HISTORY OF DAMAGING WINDS IN EXCESS OF 60 MPH. STORMS ARE EXPECTED TO MOVE SE OVER THE FIRST HALF OF THE NIGHT AND JKL STANDS THE BEST CHANCE OF SEEING IMPACTS FROM THESE...WITH TEMPO IFR POSSIBLE THROUGH 04Z. CURRENT THINKING IS THAT STORMS WILL DIMINISH BY THE TIME THEY WOULD REACH LOZ AND SME...AND WILL ADVERTISE VC GROUPS THERE THROUGH THE FIRST 6 HRS OF THE PERIOD. FOG WILL BE A CHALLENGE TONIGHT BUT WILL HEDGE THAT JKL WILL SEE A PERIOD OF IFR TOWARDS DAWN...IF NOT WORSE...GIVEN THE ANTICIPATED RAINS. WINDS MAY STAY UP ENOUGH OVERNIGHT TO KEEP THE REMAINING TAF SITES MIXED AND FREE OF ANY RESTRICTIONS FROM FOG UNLESS THEY SEE APPRECIABLE RAINS. THE FRONT WILL CONTINUE TO PUSH SOUTH ACROSS THE AREA AFTER 12Z WITH SOME LINGERING SHOWERS POSSIBLE OVER FAR SERN KY DURING THE MORNING. OTHERWISE...VFR SHOULD RETURN TO THE TERMINALS AFTER 18Z AND CONTINUE THROUGH THE REMAINDER OF THE PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR KYZ044-051-052-104. && UPDATE...MB SHORT TERM...SBH LONG TERM....JP AVIATION...MB
Hazardous weather outlook, Jul 27, 7:33 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 733 PM EDT FRI JUL 27 2012 KYZ044-051-052-104-290245- FLEMING-BATH-ROWAN-ELLIOTT- INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD... SANDY HOOK 733 PM EDT FRI JUL 27 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY... ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 3 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY TONIGHT AND A FEW STORMS COULD BECOME SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND HEAVY RAINFALL LEADING TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR FLOODING TO THE NATIONAL WEATHER SERVICE IN JACKSON. KYZ050-058>060-106>109-111-119-290245- MONTGOMERY-ESTILL-POWELL-MENIFEE-MORGAN-JOHNSON-WOLFE-MAGOFFIN-LEE- MARTIN- INCLUDING THE CITIES OF...MOUNT STERLING...IRVINE...STANTON... FRENCHBURG...WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE... BEATTYVILLE...INEZ 733 PM EDT FRI JUL 27 2012 ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 3 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT...AND A FEW STORMS COULD BECOME SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE NEAR THE WEST VIRGINIA AND VIRGINIA BORDER ON SATURDAY. THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR FLOODING TO THE NATIONAL WEATHER SERVICE IN JACKSON. KYZ068-069-079-080-083>088-110-112>118-120-290245- ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL- HARLAN-FLOYD-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-PIKE- INCLUDING THE CITIES OF...MOUNT VERNON...MCKEE...SOMERSET...LONDON... MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...PRESTONSBURG...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... PIKEVILLE 733 PM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT...AND A FEW STORMS COULD BECOME SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE NEAR THE WEST VIRGINIA AND VIRGINIA BORDER ON SATURDAY. THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR FLOODING TO THE NATIONAL WEATHER SERVICE IN JACKSON. SBH/MB
In the hours before
Local storm report, Jul 27, 5:34 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
534 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG LEVEE 37.97N 83.94W
07/26/2012 MONTGOMERY KY TRAINED SPOTTER
NUMEROUS TREES DOWN IN THE LEVEE COMMUNITY ALONG HWY 11
AND 646.
0738 PM TSTM WND DMG JEFFERSONVILLE 37.97N 83.83W
07/26/2012 MONTGOMERY KY TRAINED SPOTTER
LARGE TREE BLOWN DOWN ON A HIGH TENSION POWER LINE ALONG
HWY 460.
&&
ABESpecial weather statement, Jul 27, 7:44 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 744 PM EDT FRI JUL 27 2012 KYZ050-051-059-060-280015- MENIFEE-MONTGOMERY-POWELL-BATH- 744 PM EDT FRI JUL 27 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 815 PM EDT FRIDAY EVENING... NORTHWESTERN MENIFEE... MONTGOMERY... NORTHWESTERN POWELL AND BATH. AT 744 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SHARPSBURG... OR 13 MILES NORTH OF MOUNT STERLING...MOVING SOUTHEAST AT 45 MPH. RESIDENTS SHOULD EXPECT GUSTY WINDS UP TO 45 MPH IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT SATURDAY MORNING FOR EASTERN KENTUCKY. ABE
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 10:46 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 104 min |
| Jul 26, 11:58 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 3 hr |
| Jul 27, 12:15 AM EDT | Flash Flood Warning | JKL | Fleming, Rowan | 3 hr |
| Jul 27, 11:39 AM EDT | Flash Flood Watch | JKL | Bath, Elliott, Fleming, Rowan | 12 hr |
| Jul 27, 7:23 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming | 52 min |
| Jul 27, 7:59 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 2 more | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.